# SDR UIEA201805150884

- Difficulty date: May 12, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,069 hours, 17,734 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO AREA SMOKE DETECTOR NR 1 INOPERATIVE.   ACCOMPLISHED A SYSTEM TEST OF THE AFT CARGO AREA DETECTOR NR 1 IAW AMM 26-16-00. NO DEFECTS NOTED.
